MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5 THREADED CERCLAGE POSITIONING PIN; CERCLAGE FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5 THREADED CERCLAGE POSITIONING PIN; CERCLAGE FIXATION
Model Number 298.803S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient id: (b)(6).Date of event is unknown.The investigation could not be completed; no conclusion could be drawn, as no product was received.A review of the device history records has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient had an original open reduction internal fixation (orif) of a periprosthetic fracture of total hip stem on (b)(6) 2018.A long broad curved plate was used with cables to fix the fracture.Patient later suffered a new fracture distal to the plate and the surgeon revised the original plate by removing it and replacing it with a 4.5 va-lcp curved condylar plate and cables on (b)(6) 2018.The original construct did not fail.It was removed to revise to a new plate.There was no surgical delay.The procedure was completed successfully.Patient disposition is unknown.This report is for a 4.5 threaded cerclage positioning pin.This is report 5 of 10 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A device history record review was performed for the subject device: brandywine dhr review: product code: 298.803y , lot number: h473347 , manufacturing site: brandywine , supplier dhr: n/a.Release to monument production date: 24-oct-2017.No ncrs were generated during production.Brandywine dhr reivew: review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.A evaluation was performed: product was not returned.A review of the provided photos is unable to confirm the reported condition of infection.Additionally, there are no issues with the product that were able to be identified from the received photos.No issues were identified during the device history review.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5 THREADED CERCLAGE POSITIONING PIN
Common Device Name
CERCLAGE FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7487478
Report Number2939274-2018-52016
Device Sequence Number1718645
Product Code JDQ
UDI-Device Identifier10886982182531
UDI-Public(01)10886982182531
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K992891
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number298.803S
Device Catalogue Number298.803Y
Device Lot NumberH473347
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/12/2018
Supplement Date Received by Manufacturer06/08/2018
Initial Report FDA Received Date05/04/2018
Supplement Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient Weight80